Research Repository

Design method for circular and non-circular sewer sections

Sharma, Ashok ORCID: 0000-0002-0172-5033 and Swamee, PK (2008) Design method for circular and non-circular sewer sections. Journal of Hydraulic Research, 46 (1). 133 - 141. ISSN 0022-1686

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sanitary sewer; sewer geometry; hydraulic design; velocity of flow; flow conditions
Subjects: FOR Classification > 0905 Civil Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Jul 2018 04:00
Last Modified: 26 Jul 2018 04:00
URI: http://vuir.vu.edu.au/id/eprint/36499
DOI: https://doi.org/10.1080/00221686.2008.9521849
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar